# SDR DALA2019020500804

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES AND NICKS ON FUSELAGE SKIN FROM STA Y1109 TO Y1129 BTW LONGERONS 12L-14L (FUS). FUSELAGE SKIN FROM STA Y1109 TO Y1129 BTW LONGERONS 12L-14L WAS REPAIRED PER ER/A 575178-14 REV ORIG AND ETI-17-19-017 REV 3.
